# SDR FDKA200705237

- Difficulty date: May 9, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N850MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145568
- Aircraft time: 12,312 hours, 11,494 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Flange
- Condition: Cracked
- Location: Tailcone Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL CONE FAIRING DOOR, 313CL, INNER FLANGE IS CRACKED.  STOP DRILLED CRACK AND INSTALLED DOUBLER TO REPAIR THE DAMAGE.
